What medicines cause hair loss in women?
- 28 Jul 2010 by eddiegirl
- cymbalta, alopecia, side effect
Can the prescripton drug Cymbalta cause hair loss? I started this medicine 5 years ago and have had my hair falling ou ever since.
28 Jul 2010
No, Cymbalta does not cause hair loss.-
With regards to meds which cause hair loss ,I suggest you ask your doctor/pharmacist.
Contact your doctor regarding what you are expereincing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My dr asked me to use this spray for Alopecia areata(hair loss). I see one of the side effects of the medicine is hair loss. Before I start using ...
1 answer • 14 May 2010
My dermatologist who specializes in hair loss problems prescribed actos to correct scarring alopecia (hair loss). Has it been demonstrated to be ...
1 answer • 16 Jun 2010
I have been taking 15mg of Methotrexate for the last 3 year and my hair has thinned considerably and is receeding on both sides of my temple. I am 51 ...
4 answers • 24 Jan 2011
I have internal uterine fibroids. I completed ~4 months of Progesterone therapy which didn't help. I've been on Lupron for 5 months and ...
1 answer • 2 Jun 2011
I ordered a 3mo supply of minoxidil for women after noticing sudden patchy hair loss. The instructions say NOT to use it for hairloss in patches. ...
2 answers • 9 Apr 2014